# SDR 96FDEA01539

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727225
- Aircraft serial: 22550
- System (JASC): 5270 · Door Warning System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Main
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT PASSING FLT LVL 260 MCD WARNING LIGHT CAME ON AND CABIN PRESSURIZATION STARTED CLIMBING AT APPROX 500 TO 800 FRM LEVELED OFF, THEN STARTED DESCENDING WHILE ACCOMP RED-TAB PROCEDURES.  ACCOMP MANUAL DEPRESSURIZATION WITH MANUAL DC OUTFLOW VALVE.  LANDED AT PIA UNEVENTFUAL.  AFTER S/D FOUND CARGO DOOR WARNING C/B POPPED.  NOTE: HEAVY RAIN ENCOUNTERED ON GRD PRIOR TO THIS FLT.  RESET CARGO DOOR WARNING C/B, CYCLED CARGO DOOR SEVERAL TIMES AND CK'D GOOD.  PRESSURIZED A/C TO 2.2 PSI, PRESSURE HELD GOOD.  LEAK CK'D,  MCD CK'D GOOD.  VISUALLY CK'D MCD LOCK, OK FOR SERVICE.
